Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Criteria for regionally recurrent flows

Author: Saber Elaydi
Journal: Proc. Amer. Math. Soc. 85 (1982), 461-464
MSC: Primary 54H20; Secondary 54H15, 58F25
MathSciNet review: 656124
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Regionally recurrent and $ P$-regionally recurrent flows are characterized in purely prolongational notions. An example is given to show that the condition $ x \in J(x)$ is not, as many authors asserted, equivalent to regional recurrence.

References [Enhancements On Off] (What's this?)

  • [1] S. Ahmad and J. Sarabia, On non wandering continuous flows, Funkcial. Ekvac. 21 (1978), 193-201. MR 540390 (80m:54054)
  • [2] S. Elaydi, $ P$-recursion and transformation groups of characteristic 0, J. Univ. Kuwait (Science) 9 (1982) (to appear). MR 683034 (84e:54044)
  • [3] -, Weakly equicontinuous flows, Funkcial. Ekvac. 24 (1981). MR 655502 (83g:54055)
  • [4] -, On equicontinuous transformation groups, Bull. Austral. Math. Soc. 24 (1981), 367-372. MR 647363 (83b:54053)
  • [5] S. Elaydi and S. K. Kaul, On characteristic 0 and locally weakly almost periodic flows, Preprint 42, Univ. of Regina, Canada, 1980. MR 675560 (83m:54077)
  • [6] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [7] O. Hajek, Prolongations in topological dynamics, Seminar on Differential Equations and Dynamical Systems II, Lecture Notes in Math., vol. 44, Springer-Verlag, Berlin and New York, 1970, pp. 79-89. MR 0394615 (52:15416)
  • [8] R. Knight, The center of a transformation group, Proc. Conf. Nonlinear Phenomena in Math. (Univ. of Texas, Arlington, June 1980) (to appear). MR 728020 (85a:54042)
  • [9] -, Prolongationally stable transformation groups, Math. Z. 161 (1978), 189-194. MR 501165 (82d:54047)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54H15, 58F25

Retrieve articles in all journals with MSC: 54H20, 54H15, 58F25

Additional Information

Keywords: Regional recurrence, replete semigroups, prolongation, extensive set, nonwandering
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society